# SDR 2012FA0000811

- Difficulty date: December 11, 2012
- Submitted: December 11, 2012
- Operation: General aviation
- Make and model: Amtr LANCAIR320
- Aircraft time: 21 hours, 157 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: WHLNW50125
- Condition: Cracked
- Location: Mlg
- Part time: 21 hours, 157 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PROCEDURE OF CHANGING THE TIRE,   DETECT A CRACK ON THE RIM, AS WELL AS IN THE BEARING HOUSING AREA AND THE INNER PART OF THE RIM.
